# SDR IPXA2017020113592

- Difficulty date: January 19, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 16,102 hours, 10,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A539814D1200
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CABIN FLOOR  SUPPORT FOUND CRACKED, FRAME 80. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-21
